Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 108, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 26, 2023, 5:06 PM EDT for Chattahoochee County, Muscogee County, Talbot County, Georgia. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 26, 2023, 5:06 PM EDT (21:06 UTC)
- Expired
- Mar 26, 2023, 5:45 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chattahoochee County, GA, Muscogee County, GA, Talbot County, GA
The radar
The Atlanta radar (KFFC), 89 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 26, 5:16 PM EDT | HAIL 1.25 | 2 Nw Box Springs, GA | |
| Mar 26, 5:21 PM EDT | HAIL 1.5 | 2 E Upatoi, GA | REPORT FROM MPING: PING PONG BALL (1.50 IN.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.1 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1004 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 519 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.3
The text
As transmitted.
375
WUUS52 KFFC 262106
SVRFFC
GAC053-215-263-262145-
/O.NEW.KFFC.SV.W.0108.230326T2106Z-230326T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
506 PM EDT Sun Mar 26 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
East central Muscogee County in west central Georgia...
Northeastern Chattahoochee County in west central Georgia...
Southern Talbot County in west central Georgia...
* Until 545 PM EDT.
* At 505 PM EDT, a severe thunderstorm was located over North Fort
Benning, or 11 miles east of Columbus, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Talbotton, Junction City, Geneva, North Fort Benning, Upatoi, Box
Springs, Juniper, Baldwinville and Po Biddy Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3248 8484 3259 8471 3258 8470 3260 8469
3274 8453 3274 8438 3262 8439 3261 8441
3259 8441 3254 8455 3255 8455 3254 8456
3252 8460 3253 8461 3253 8463 3251 8464
3245 8479
TIME...MOT...LOC 2105Z 235DEG 33KT 3248 8479
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$3 follow-up statements
555
WWUS52 KFFC 262123
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
523 PM EDT Sun Mar 26 2023
GAC053-215-262133-
/O.CAN.KFFC.SV.W.0108.000000T0000Z-230326T2145Z/
Muscogee GA-Chattahoochee GA-
523 PM EDT Sun Mar 26 2023
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MUSCOGEE AND
NORTHEASTERN CHATTAHOOCHEE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3257 8467 3274 8440 3274 8438 3262 8439
3261 8441 3259 8441 3255 8452 3255 8454
3254 8454 3255 8455 3252 8459 3253 8461
3253 8467
TIME...MOT...LOC 2123Z 244DEG 35KT 3255 8460
$$
GAC263-262145-
/O.CON.KFFC.SV.W.0108.000000T0000Z-230326T2145Z/
Talbot GA-
523 PM EDT Sun Mar 26 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHERN TALBOT COUNTY...
At 523 PM EDT, a severe thunderstorm was located over Juniper, or 9
miles south of Talbotton, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Junction City, Geneva, Box Springs, Juniper, Po Biddy Crossroads and
Baldwinville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3257 8467 3274 8440 3274 8438 3262 8439
3261 8441 3259 8441 3255 8452 3255 8454
3254 8454 3255 8455 3252 8459 3253 8461
3253 8467
TIME...MOT...LOC 2123Z 244DEG 35KT 3255 8460
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$067
WWUS52 KFFC 262132
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
532 PM EDT Sun Mar 26 2023
GAC263-262145-
/O.CON.KFFC.SV.W.0108.000000T0000Z-230326T2145Z/
Talbot GA-
532 PM EDT Sun Mar 26 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHEASTERN TALBOT COUNTY...
At 532 PM EDT, a severe thunderstorm was located near Junction City,
or 5 miles south of Talbotton, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Junction City, Po Biddy Crossroads and Baldwinville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3256 8449 3263 8457 3264 8455 3274 8440
3274 8438 3262 8439 3261 8441 3259 8441
TIME...MOT...LOC 2132Z 237DEG 41KT 3262 8447
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$733
WWUS52 KFFC 262140
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
540 PM EDT Sun Mar 26 2023
GAC263-262150-
/O.EXP.KFFC.SV.W.0108.000000T0000Z-230326T2145Z/
Talbot GA-
540 PM EDT Sun Mar 26 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TALBOT COUNTY
WILL EXPIRE AT 545 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency or tag us on Twitter at NWSAtlanta.
LAT...LON 3256 8449 3263 8457 3264 8455 3274 8440
3274 8438 3262 8439 3261 8441 3259 8441
TIME...MOT...LOC 2140Z 235DEG 33KT 3266 8440
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 3:35 PM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Mar 26, 3:35 PM EDT, 1 hour 31 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 335 PM EDT Sun Mar 26 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This evening through Monday) Issued at 326 PM EDT Sun Mar 26 2023 The very active weather period will continue through the next 24 hours or so with additional waves of showers and thunderstorms expected. This all comes courtesy of a slowly-northward-progressing surface warm front that remains stretched across the area generally in the vicinity of I-20 at this hour. While showers and thunderstorms linger in the vicinity of this boundary this afternoon, coverage and intensity has greatly waned as compared to this morning. Earlier severe weather which brought tornadoes, large hail, and flash flooding initiated courtesy of a shortwave traversing along the boundary this morning, and the next round of storms tonight will also be sparked in this manner. The next in our series of disturbances will lift from the northern Gulf Coast along the warm front from this afternoon into this evening, with convection already sparking ahead of it at this hour. While additional isolated thunderstorm development is possible over the next few hours, hi-res CAMs are in fairly good agreement that more widespread development is favored around and after 00Z ahead of this wave. Additionally, a weak surface low will develop along the front and lift into the Tennessee Valley tonight into early Monday morning. Widespread showers and thunderstorms will thus overspread the area overnight, and hi-res guidance has increasingly indicated storms will congeal into a cluster or complex as they progress eastward. These storms along and south of the warm front will pose a severe threat with damaging wind gusts and hail being most probable, though a tornado threat will also exist as low-level shear increases overnight into early Monday morning. Additionally, there will be an ongoing risk for flash flooding, particularly given that a swath of the area has received 1-3" of rainfall with local totals upwards of 5" already today. With additional amounts of 1-3" with locally higher additional amounts, flash flooding would develop quickly. A Flood Watch for flash flooding remains in effect through 12Z across this area where the most significant rainfall totals have already occurred and additional heaviest totals are forecast. This area is also highlighted by a Moderate Risk for excessive rainfall from WPC. Showers and thunderstorms will be shunted to the southeast through the day on Monday as a cold front finally makes headway into north Georgia. Drier and sunny conditions will spread into north Georgia during the afternoon behind the front. Ongoing thunderstorms will be largely be relegated to the southeast CWA by early afternoon, though these storms could pose a continued severe risk. Activity should finally exit the area by late afternoon/early evening Monday. RW && .LONG TERM... (Tuesday morning through next Saturday) Issued at 326 PM EDT Sun Mar 26 2023 See Previous Long-Term Discussion Below... Issued at 346 AM EDT Sun Mar 26 2023 A short-lived reprieve from a very active Short Term period will begin Monday night as a weak frontal boundary stalls across Central Georgia once again. With a reinforcing push from a drier, continental airmass on its way, one final wave of precipitation is expected Tuesday morning and afternoon. A weak upper-level impulse will be moving embedded within quasi-zonal flow aloft with just enough moisture and lift to squeezed out a round of numerous, light showers and isolated thunderstorms primarily across Central Georgia ahead of a stronger cold front forecast on Tuesday Night. By Wednesday, a surface high pressure will finally dominate the weather pattern across the state as surface dewpoints drop into the mid 30s in North Georgia and mid 40s in Central Georgia. This break in the active weather is expected to last roughly through Friday, with some mid-level ridging setting up on Thursday morning through Friday morning before upper-level southwesterly flow sets in. With the surface high pressure in place, temperatures are expected to gradually climb each day with highs in the upper 60s forecast on Wednesday climb to near 80 on Friday. Additionally, PWATs will also gradually increase as mid- and upper-level moisture advect in to the area over the surface high with values jumping from 0.25-0.50 inches on Wednesday morning to around 1.25 inches on Friday afternoon, priming the area for the next round of active showers and storms. On Saturday, an upper-level shortwave with an accompanied low pressure system across the MidWest will pull up Gulf moisture into the region before a cold front enters the Southeastern CONUS. Model consensus is pretty high currently, but seeing how this is well in the extended forecast, changes may occur in the coming days. However, at this moment rain showers and thunderstorms are once again expected, though there's hope that at least this system could be one that exits quickly and doesn't linger for several days. Thiem && .AVIATION... (18Z TAFS) Issued at 141 PM EDT Sun Mar 26 2023 A very complex forecast will be in place over this TAF period with rounds of showers and storms as well as reduced cigs/vsbys. Initial shra/tsra have shifted largely south of ATL area sites, though shra could potentially approach sites through this afternoon. Otherwise, cigs will vary between MVFR and patchy IFR at times this afternoon with IFR becoming predominant after 00Z. Widespread shra/tsra also expected to return after 00Z and spread SE through 12Z. Shra/tsra will end from NW to SE from 12-18Z Monday. Cigs will gradually improve after 15Z. Winds will remain largely SSW this afternoon becoming SSE after 00Z and returning SSW after 06Z at speeds 5-10 kts. //ATL Confidence...18Z Update... Low to medium on all elements. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 61 79 50 68 / 100 40 20 30 Atlanta 62 77 52 66 / 100 30 20 30 Blairsville 55 71 43 65 / 90 10 10 20 Cartersville 60 77 47 67 / 100 10 20 20 Columbus 64 80 55 70 / 80 70 30 60 Gainesville 60 77 50 66 / 100 20 20 20 Macon 65 79 55 70 / 80 70 30 40 Rome 60 77 48 69 / 90 10 10 20 Peachtree City 62 79 50 68 / 100 40 30 30 Vidalia 67 82 61 73 / 40 70 40 60 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through Monday morning for GAZ036>039-046>062- 066>076-078>085-089>095. && SHORT TERM...RW LONG TERM....NListemaa AVIATION...RW
Hazardous weather outlook, Mar 26, 9:06 AM EDT, 8 hours before
Hazardous Weather Outlook National Weather Service Peachtree City GA 906 AM EDT Sun Mar 26 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 906 AM EDT Sun Mar 26 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... A stationary frontal boundary will remain situated across north and central portions of Georgia through tonight. The boundary will serve as a focus for multiple waves of showers and thunderstorms through early morning. Heavy rainfall will be likely, and a Flash Flood Watch has been issued for widespread totals of 1 to 3 inches of rainfall, with locally higher amounts of up to 5 inches possible. In addition, strong to severe storms will be possible later this afternoon and into the overnight hours, mainly along and south of the Interstate 20 corridor. The primary severe weather hazards will be damaging wind gusts and large hail. Brief tornadoes will also be possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday... There is the potential for multiple rounds of heavy showers and thunderstorms through Tuesday, with strong to severe storms and isolated flash flooding possible each day. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Mar 26, 2:03 PM EDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
203 PM EDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM FLASH FLOOD 2 NW LIFSEY SPRINGS 33.05N 84.40W
03/26/2023 PIKE GA EMERGENCY MNGR
INTERSECTION CLOSED DUE TO HIGH WATER.
&&
NLISTLocal storm report, Mar 26, 2:05 PM EDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
205 PM EDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM FLASH FLOOD 2 ESE CONCORD 33.08N 84.41W
03/26/2023 PIKE GA EMERGENCY MNGR
ROAD CLOSED DUE TO HIGH WATER.
&&
NLISTLocal storm report, Mar 26, 2:06 PM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
206 PM EDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM FLASH FLOOD 2 SSW LIFSEY SPRINGS 33.01N 84.39W
03/26/2023 PIKE GA EMERGENCY MNGR
ROAD CLOSED DUE TO HIGH WATER.
&&
NLISTLocal storm report, Mar 26, 2:08 PM EDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
208 PM EDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM FLASH FLOOD 3 S CONCORD 33.05N 84.44W
03/26/2023 PIKE GA EMERGENCY MNGR
ROAD CLOSED DUE TO HIGH WATER.
&&
NLISTLocal storm report, Mar 26, 2:12 PM EDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
212 PM EDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM FLASH FLOOD 3 ESE ZEBULON 33.09N 84.30W
03/26/2023 PIKE GA EMERGENCY MNGR
CAMPGROUND ROAD IS WASHED OUT.
&&
NLISTLocal storm report, Mar 26, 2:13 PM EDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
213 PM EDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 PM FLASH FLOOD 1 NW MOLENA 33.02N 84.51W
03/26/2023 PIKE GA EMERGENCY MNGR
DANIEL ROAD CLOSED DUE TO HIGH WATER.
&&
NLISTThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 8:17 PM EDT | Special Weather Statement | FFC | Stewart | 28 min |
| Mar 25, 9:26 PM EDT | Special Weather Statement | FFC | Muscogee | 34 min |
| Mar 26, 3:09 AM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Mar 26, 4:11 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 64 min |
| Mar 26, 4:28 AM EDT | Special Weather Statement | FFC | Heard | 32 min |
| Mar 26, 4:55 AM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 50 min |
| Mar 26, 5:03 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard | 27 min |
| Mar 26, 5:24 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Henry, Spalding | 51 min |
| Mar 26, 5:28 AM EDT | Severe Thunderstorm Warning | FFC | Lamar, Pike, Upson | 47 min |
| Mar 26, 5:37 AM EDT | Severe Thunderstorm Warning | FFC | Troup | 38 min |
| Mar 26, 5:39 AM EDT | Special Weather Statement | FFC | Heard | 51 min |
| Mar 26, 5:52 AM EDT | Special Weather Statement | FFC | Upson | 8 min |
| Mar 26, 6:02 AM EDT | Special Weather Statement | FFC | Monroe | 43 min |
| Mar 26, 6:05 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Spalding | 40 min |
| Mar 26, 6:10 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Jones, Lamar, Monroe, Putnam | 50 min |
| Mar 26, 6:11 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Troup | 34 min |
| Mar 26, 6:31 AM EDT | Severe Thunderstorm Warning | FFC | Troup | 59 min |
| Mar 26, 6:34 AM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Putnam | 12 min |
| Mar 26, 6:38 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Lamar, Meriwether, Pike, Spalding | 52 min |
| Mar 26, 6:52 AM EDT | Tornado Warning | FFC | Harris, Meriwether, Troup | 38 min |
| Mar 26, 6:57 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Jasper, Jones, Putnam | 48 min |
| Mar 26, 7:11 AM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 49 min |
| Mar 26, 7:23 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Lamar, Monroe, Pike, Spalding | 32 min |
| Mar 26, 7:25 AM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 35 min |
| Mar 26, 7:37 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Washington | 53 min |
| Mar 26, 7:41 AM EDT | Tornado Warning | FFC | Baldwin, Hancock | 34 min |
| Mar 26, 7:45 AM EDT | Severe Thunderstorm Warning | FFC | Lamar, Meriwether, Pike, Upson | 30 min |
| Mar 26, 7:58 AM EDT | Special Weather Statement | FFC | Putnam | 47 min |
| Mar 26, 8:01 AM EDT | Special Weather Statement | FFC | Troup | 44 min |
| Mar 26, 8:05 AM EDT | Special Weather Statement | FFC | Butts | 40 min |
| Mar 26, 8:15 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 45 min |
| Mar 26, 8:16 AM EDT | Special Weather Statement | FFC | Upson | 29 min |
| Mar 26, 8:31 AM EDT | Flash Flood Warning | FFC | Meriwether, Pike, Upson | 8 hr |
| Mar 26, 8:50 AM EDT | Special Weather Statement | FFC | Lamar, Monroe, Pike | 55 min |
| Mar 26, 8:56 AM EDT | Flood Watch | FFC | Baldwin, Banks, Barrow, Bibb, Butts, Carroll and 55 more | 29 hr |
| Mar 26, 9:13 AM EDT | Special Weather Statement | FFC | Troup | 47 min |
| Mar 26, 9:15 AM EDT | Special Weather Statement | FFC | Jasper | 30 min |
| Mar 26, 9:35 AM EDT | Flash Flood Warning | FFC | Jasper, Jones, Lamar, Monroe, Putnam | 6 hr |
| Mar 26, 9:39 AM EDT | Special Weather Statement | FFC | Hancock, Warren | 66 min |
| Mar 26, 9:47 AM EDT | Flash Flood Warning | FFC | Meriwether, Pike, Troup | 4 hr |
| Mar 26, 9:58 AM EDT | Special Weather Statement | FFC | Glascock | 32 min |
| Mar 26, 10:04 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren | 26 min |
| Mar 26, 10:06 AM EDT | River Flood Warning | FFC | Fayette, Spalding | 56 hr |
| Mar 26, 10:26 AM EDT | Flash Flood Warning | FFC | Baldwin, Hancock, Putnam, Warren | 6 hr |
| Mar 26, 10:36 AM EDT | Special Weather Statement | FFC | Baldwin, Glascock | 54 min |
| Mar 26, 11:12 AM EDT | Special Weather Statement | FFC | Troup | 33 min |
| Mar 26, 12:08 PM EDT | River Flood Warning | FFC | Jones | 42 hr |
| Mar 26, 2:52 PM EDT | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 53 hr |
| Mar 26, 3:00 PM EDT | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 6 days |
| Mar 26, 4:16 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Mar 26, 4:36 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 39 min |
| Mar 26, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 45 min |
| Mar 26, 5:04 PM EDT | River Flood Warning | FFC | Troup | 51 hr |
| Mar 26, 5:35 PM EDT | Special Weather Statement | FFC | Upson | 25 min |
| Mar 26, 5:39 PM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 51 min |
| Mar 26, 6:15 PM EDT | Special Weather Statement | FFC | Schley | 30 min |
| Mar 26, 6:46 PM EDT | Special Weather Statement | FFC | Macon, Schley | 29 min |
| Mar 26, 7:10 PM EDT | Special Weather Statement | FFC | Harris | 35 min |
| Mar 26, 7:19 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 41 min |
| Mar 26, 7:50 PM EDT | Special Weather Statement | FFC | Henry | 25 min |
| Mar 26, 7:52 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 38 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.